# SDR DHL2003604715

- Difficulty date: June 6, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXTERIOR SKIN WITH 0.750 CRACK AT STA 1751.000 BETWEEN L-14L AND L-17L.  PERFORMED MAJOR REPAIR IAW EODHL-030546, ED-3298.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  CUT OUT DAMAGED AREA IAW EODHL-030546, ED-3298.  PERFORMED EDDY CURRENT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED 2 EA FILLERS AND DOUBLER IAW EODHL-030546, ED-3298.  CLEANED, TREATED AND PRIMED AREA, FILLER AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLERS AND DOUBLER WITH NEW FASTENERS IAW EODHL-030546, ED-3298, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
